Alert archive / New York / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 26, 2010, 9:45 PM EDT for Warren County, Washington County, New York; Bennington County, Vermont. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2010, 9:45 PM EDT (01:45 UTC)
- Expired
- May 26, 2010, 10:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Warren County, NY, Washington County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 114 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:15 PM EDT | TSTM WND DMG | Hampton, NY | TREES AND WIRES DOWN. |
| May 26, 10:20 PM EDT | TSTM WND DMG | Granville, NY | TREES AND WIRES DOWN. |
| May 26, 10:30 PM EDT | TSTM WND DMG | Dorset, VT | LIMBS AND TREES BLOCKING ROAD. |
| May 26, 10:30 PM EDT | TSTM WND DMG | Fort Ann, NY | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2726 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
225
WUUS51 KALY 270145
SVRALY
NYC113-115-VTC003-270245-
/O.NEW.KALY.SV.W.0013.100527T0145Z-100527T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
945 PM EDT WED MAY 26 2010
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
EASTERN WARREN COUNTY IN EAST CENTRAL NEW YORK...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 1045 PM EDT
* AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES EAST OF HAGUE...OR 10 MILES NORTH OF FAIR HAVEN...AND MOVING
SOUTH AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES EAST OF WHITEHALL BY 1000 PM EDT...
GRANVILLE AND 7 MILES EAST OF COMSTOCK BY 1010 PM EDT...
HARTFORD BY 1015 PM EDT...
SALEM BY 1030 PM EDT...
GREENWICH BY 1040 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4320 7286 4312 7286 4311 7299 4303 7300
4305 7359 4322 7359 4353 7364 4377 7355
4380 7338 4378 7335 4358 7341 4357 7340
4362 7336 4363 7334 4362 7329 4354 7324
4332 7324 4329 7297 4331 7296 4329 7281
TIME...MOT...LOC 0144Z 013DEG 40KT 4370 7322
$$
WASULA2 follow-up statements
053
WWUS51 KALY 270224
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1024 PM EDT WED MAY 26 2010
NYC113-115-VTC003-270245-
/O.CON.KALY.SV.W.0013.000000T0000Z-100527T0245Z/
BENNINGTON VT-WARREN NY-WASHINGTON NY-
1024 PM EDT WED MAY 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WASHINGTON...NORTHEASTERN WARREN AND NORTHERN BENNINGTON
COUNTIES...
AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BELCHER...OR 7 MILES NORTH OF SALEM...MOVING SOUTH AT 45
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST HEBRON...COSSAYUNA AND SALEM BY 1030 PM EDT...
EAST GREENWICH...FITCH POINT...GREENWICH JUNCTION AND REXLEIGH BY
1035 PM EDT...
BATTENVILLE...CENTER FALLS AND SHUSHAN BY 1040 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4320 7286 4312 7286 4311 7299 4303 7300
4305 7359 4322 7359 4353 7364 4377 7355
4380 7338 4378 7335 4358 7341 4357 7340
4362 7336 4363 7334 4362 7329 4354 7324
4332 7324 4329 7297 4331 7296 4329 7281
TIME...MOT...LOC 0224Z 013DEG 40KT 4327 7336
$$
WASULA578
WWUS51 KALY 270254
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1054 PM EDT WED MAY 26 2010
NYC113-115-VTC003-270302-
/O.EXP.KALY.SV.W.0013.000000T0000Z-100527T0245Z/
BENNINGTON VT-WARREN NY-WASHINGTON NY-
1054 PM EDT WED MAY 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN
WASHINGTON...NORTHEASTERN WARREN AND NORTHERN BENNINGTON COUNTIES
HAS EXPIRED...
HOWEVER...AN INTENSE CLUSTER OF THUNDERSTORMS CONTINUES TO MOVE
ACROSS SOUTHERN WASHINGTON AND SOUTHERN BENNINGTON COUNTIES WHERE A
WARNING CONTINUES UNTIL 1130 PM.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4320 7286 4312 7286 4311 7299 4303 7300
4305 7359 4322 7359 4353 7364 4377 7355
4380 7338 4378 7335 4358 7341 4357 7340
4362 7336 4363 7334 4362 7329 4354 7324
4332 7324 4329 7297 4331 7296 4329 7281
TIME...MOT...LOC 0224Z 013DEG 40KT 4327 7336
$$
WASULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:38 PM EDT, 7 minutes earlier.
Area forecast discussion, May 26, 9:38 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 938 PM EDT WED MAY 26 2010 .SYNOPSIS... HIGH PRESSURE AT THE SURFACE AND ALOFT WILL STRETCH FROM THE GREAT LAKES...TO OFF THE NEW ENGLAND COAST THROUGH THIS EVENING. THIS WILL BRING MAINLY FAIR CONDITIONS...ALONG WITH UNSEASONABLY WARM TEMPERATURES TO THE REGION. A WEAK COLD FRONT APPROACHING FROM THE NORTHEAST MAY TRIGGER AN ISOLATED THUNDERSTORM THIS AFTERNOON AND EVENING...WITH A BETTER CHANCE FOR SHOWERS OR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT...ESPECIALLY FROM THE CAPITAL REGION SOUTH AND WEST. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SEVERE THUNDERSTORM WATCH 225 IN EFFECT UNTIL 200 AM EDT FOR ALBANY... FULTON...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA... SCHENECTADY...WARREN AND WASHINGTON IN NEW YORK AND BENNINGTON AND WINDHAM IN VERMONT. CAPES THIS EVENING ARE EXTREMELY HIGH WITH KALY SOUNDING SHOWING 3595 J/KG AT 00Z...OTHER INDICES EXTREMELY HIGH WITH SWEAT INDEX 364 AND TOTAL TOTALS 56. H8 WINDS 25-35 KTS...BUT H5 WIND MAX OVER 50 KTS MOVING THROUGH VERMONT.IN ADDITION TO INSTABILITY DYNAMICS ALSO INCREASING AS BACK DOOR COLD FRONT DRIFTING SOUTHWEST FROM NRN VT AND NE NY. COOLING ALOFT AND STEEPING LAPSE RATES WITH H8-H7 NEAR 8 HAVE MADE CONDITIONS MORE CONDUCIVE FOR LARGE HAIL AS WELL DESPITE 00Z SOUNDING HAVING WBZ NEAR 12 KFT. THE FOLLOWING IS FROM PREVIOUS AFD ORIGINALLY ISSUED AT 511 PM... LATEST RADAR DATA SHOWS A CELL NEAR SCHENECTADY HEADING SOUTH EAST TOWARD GUILDERLAND. THE MORNING SOUNDING AT ALBANY HAD POTENTIAL CAPE OF NEARLY 1000 J/KG ALONG WITH A PWAT VALUE OF OVER AN INCH. THERE WERE SCATTERED CU OVER THE THE ADIRONDACKS AND THE CATSKILLS. THE WEATHER IS EXPECTED TO REMAIN FAIRLY QUIET THROUGH THE NIGHTTIME PERIOD...WITH THE ONE SO CALLED FLY IN THE OINTMENT BEING A CLUSTER OF SHOWERS THAT HAVE POPPED UP IN EASTERN CANADA. THESE WERE HEADED FOR THE WESTERN ST LAWRENCE VALLEY...THE TUG HILL...AND POSSIBLY THE FINGER LAKES AREA. ALSO SOME THUNDERSTORMS WERE FIRING UP OVER NORTHERN WI AND WESTERN MI. AT THIS POINT IT APPEARS TO BE UNLIKELY THEY WILL REACH THIS AREA BEFORE DAYBREAK. INDICATIONS ARE TONIGHT WILL BE QUITE WARM AND MUGGY...ESPECIALLY FROM ALBANY SOUTH AND EAST...WITH DEWPOINTS IN THE MID AND UPPER 60S. WITH LOTS OF LOW LEVEL MOISTURE...AREAS OF FOG AND MIST MAY BE EXPECTED LATER TONIGHT AND EARLY THURSDAY. LOWS TONIGHT WILL RANGE FROM THE UPPER 50S IN THE ADIRONDACKS AND SOUTHERN VERMONT TO NEAR 70 IN THE LOWER HUDSON AND HOUSATONIC VALLEYS. NEARLY CALM WINDS WILL MAKE IT FEEL EVEN MORE SULTRY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... A MUCH BETTER CHANCE OF SHOWERS/TSTMS THURSDAY AND THURSDAY NIGHT AS THE BACK DOOR COLD FRONT MOVES ACROSS THE REGION FROM NORTHEAST TO SOUTHWEST...AND A SHORT WAVE TROF DROPS SOUTHWARD OUT OF CANADA. MODELS IN GENERAL AGREEMENT THAT THE CONVECTION THAT DOES FORM THURSDAY AFTERNOON AND EVENING WILL BE FOCUSED TO THE SOUTH AND WEST OF ALBANY. HAVE KEPT LIKELY POPS OVER THE SOUTHWEST THIRD OF THE FORECAST AREA THURSDAY AFTERNOON AND EVENING...WITH DECREASING POPS TO THE NORTH AND EAST. HAVE ENHANCED WORDING FOR HEAVY PRECIP AND GUSTY WINDS DUE TO THE FAIRLY LARGE VALUES OF CAPE SOUTH AND WEST...THE GFS HAS A SIZABLE AREA OF CAPES OF 3000 J/KG AT 18Z THURSDAY. PWAT VALUES WERE 1.3 TO 1.5 INCHES AND WINDS ALOFT SUGGEST THAT SOME TRAINING MAY BE POSSIBLE AS WELL...SO SOME STREAKS OF HEAVY PRECIP WILL BE POSSIBLE AS WELL. HIGH TEMPERATURES FOR THURSDAY WILL BE MUCH COOLER THAN TODAY... FROM THE MID 70S TO THE LOW 80S...AT LEAST PARTLY DUE TO THE HEAVY CLOUD COVER AND RAIN. AS THE COLD FRONT PASSES BY AND THE SHORTWAVE TROF DROPS TO OUR SOUTH...ANY LEFTOVER PCPN WILL COME TO AN END LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING...WITH A RETURN TO MOSTLY SUNNY BUT COOLER WEATHER FRIDAY AFTERNOON. LOWS THURSDAY NIGHT IN THE UPPER 40S TO THE UPPER 50S...THEN HIGHS ON FRIDAY FROM THE UPPER 60S TO THE MID 70S. WARMEST HIGHS ARE EXPECTED IN THE MOHAWK VALLEY AND CAPITAL DISTRICT SINCE CLOUDINESS WILL LINGER FARTHER SOUTH. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE WEEKEND WILL BE MARKED BY TRANQUIL WEATHER. INCREASING CLOUDS IN ADVANCE OF A COLD FRONT APPROACHING FROM THE NORTHWEST WILL LIMIT SURFACE WARMING...AND HIGH TEMPERATURES AREA-WIDE ARE EXPECTED TO BE IN THE 70S. THE FRONT WILL SLIDE SOUTH ON SUNDAY...BUT WITH VERY LITTLE MOISTURE...THE FRONT WILL DO LITTLE MORE THAN TO CLEAR US OUT FOR SUNDAY. INDEED...THE FIRST TWO DAYS OF THE WEEK WILL BE BOTH THE SUNNIEST AND THE WARMEST. A COMPLEX LOW MOVING EAST ACROSS THE GREAT LAKES AND CANADA WILL BRING IN ENOUGH MOISTURE ACROSS THE NORTHWEST ZONES FOR A CHANCE OF THUNDERSTORMS ON MONDAY. AN EVEN GREATER CHANCE FOR THUNDERSTORMS EXISTS MONDAY NIGHT AS THE COLD FRONT ASSOCIATED WITH THE SYSTEM SWEEPS ACROSS THE REGION...WITH SURFACE CAPES AVERAGING BETWEEN 1000 AND 2000 J/KG. THE SUN WILL MAKE A SHOWING ON TUESDAY...BUT ESSENTIALLY BEGINS A PERIOD OF MIXED SUN AND CLOUDS...AND WITH THE FRONT CLOSE BY TO OUR SOUTH...A SLIGHT CHANCE OF SHOWERS REMAINS IN THE OFFING. HIGH TEMPERATURES ON TUESDAY COOL ABOUT 10 DEGREES OFF MONDAY'S HIGHS OF UPPER 70S TO MID 80S. HIGHS WEDNESDAY WILL BE IN THE MID 60S TO LOWER 70S RANGE. LOW TEMPERATURES IN THE MID 50S TO MID 60S SATURDAY NIGHT WILL RANGE FROM NEAR 50 TO NEAR 60 DEGREES SUNDAY NIGHT. MONDAY NIGHT WILL BE SLIGHTLY COOLER...FOLLOWED BY AN EVEN COOLER TUESDAY NIGHT...WITH LOWS FROM AROUND 40 DEGREES IN THE ADIRONDACKS AND GREENS...TO ABOUT THE LOWER 50S IN THE VALLEYS. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE TAF PERIOD... EXCEPT AT GFL AND POU...WHERE MVFR FOG COULD DEVELOP TOWARD DAYBREAK. ISOLATED SHOWERS AND THUNDERSTORMS OVERNIGHT ARE EXPECTED TO REMAIN WEST AND EAST OF GFL AND ALB AS THEY DIMINISH...WITH POU EVEN MORE IN THE FREE AND CLEAR. THIS SCENARIO WILL BE MONITORED CLOSELY FOR ANY POSSIBLE UPDATES. VCSH MENTIONED FOR THU AFTN AS A LOW PRESSURE WAVE DEVELOPING OVER WESTERN NEW YORK IS EXPECTED TO MOVE THROUGH THE AIRPORTS...SETTING OFF SCATTERED SHOWERS AND THUNDERSTORMS. OUTLOOK... THU NGT...VFR...CHC MVFR IN SCT SHRA/TSRA. FRI-MON...VFR...NO SIG WX. && .FIRE WEATHER... HOT AND RELATIVELY DRY WEATHER THIS AFTERNOON WILL GIVE WAY TO INCREASING HUMIDITY THIS EVENING AND TONIGHT WITH DEWPOINTS IN THE MID AND UPPER 60S THIS EVENING. RH VALUES WILL INCREASE TO NEAR 100 PERCENT DURING THE NIGHTTIME HOURS WITH AREAS OF FOG...MIST...AND HAZE...AND WHERE SKIES REMAIN CLEAR OR NEARLY SO A HEAVY DEW IS LIKELY THURSDAY MORNING. WITH CLOUDS AND SHOWERS...THE HUMIDITY WILL REMAIN HIGH THURSDAY WITH MIDDAY RH VALUES 50 TO 55 PERCENT. GUSTY WINDS...LIGHTNING...AND HEAVY LOCALIZED DOWNPOURS MAY BE EXPECTED WITH THUNDERSTORMS. RH VALUES WILL AGAIN APPROACH 100 PERCENT THURSDAY NIGHT WITH SHOWERS AND AREAS OF MIST. RH VALUES WILL BE SLOW TO DIMINISH OF FRIDAY BUT ARE LIKELY TO DROP TO BETWEEN 35 AND 45 PERCENT BY LATE AFTERNOON AS COOLER AND DRIER AIR MOVES INTO THE REGION. && .HYDROLOGY... NO PROBLEMS ARE EXPECTED WITH THE RIVERS OVER THE NEXT FEW DAYS. UNSEASONABLY HOT WEATHER IS RESULTING IN THE SOIL BECOMING QUITE DRY FOR SO EARLY IN THE SUMMER SEASON. AS A RESULT...THE GROUND WILL BE ABLE TO SOAK UP FAIRLY LARGE AMOUNTS OF RAIN...PROVIDED IT HAS TIME TO DO SO. FORECAST MODELS HAVE RATHER HIGH PWAT VALUES TODAY...1.3 TO 1.5 INCHES...SO THUNDERSTORMS THAT DO DEVELOP ARE LIKELY TO HAVE TORRENTIAL DOWNPOURS. WINDS ALOFT WILL BE NORTHERLY AROUND 30 KNOTS...SO THE STORMS WILL MOVE BUT A POSSIBILITY EXISTS THAT SOME TRAINING OF CELLS MAY OCCUR ALONG NORTH/SOUTH LINES...WHICH COULD RESULT IN SOME STREAKS OF HEAVY RAINFALL WHICH COULD RESULT IN SHARP RISES TO NEAR BANKFULL ON STREAMS AND PONDING OF WATER ON ROADS AND PARKING AREAS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS... PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...RCK/11 NEAR TERM...RCK/11 SHORT TERM...RCK LONG TERM...ELH AVIATION...ELH FIRE WEATHER...RCK HYDROLOGY...RCK
Hazardous weather outlook, May 26, 8:16 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 816 PM EDT WED MAY 26 2010 CTZ001-013-MAZ001-025-NYZ047-058>061-063>066-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 816 PM EDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND SCHOHARIE VALLEY...EASTERN CATSKILLS...TACONICS AND MID HUDSON VALLEY EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. ALTHOUGH THERE IS ONLY A SLIGHT CHANCE OF GETTING ANY THUNDERSTORMS THIS EVENING AND TONIGHT...ANY THUNDERSTORMS THAT DO DEVELOP MAY CONTAIN STRONG GUSTY WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND EARLY THURSDAY NIGHT. SOME THUNDERSTORMS MAY CONTAIN LOCALIZED DAMAGING WINDS...AND LARGE HAIL ONE INCH IN DIAMETER OR LARGER. THEY ARE ALSO LIKELY TO HAVE TORRENTIAL RAINFALL WHICH COULD CAUSE RAPID RISES ON STREAMS AND PONDING ON ROADS AND PARKING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038>043-048>054-082>084-VTZ013>015-271100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 816 PM EDT WED MAY 26 2010 ...SEVERE THUNDERSTORM WATCH 225 IN EFFECT UNTIL 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND GREATER CAPITAL DISTRICT OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND EARLY THURSDAY NIGHT. SOME THUNDERSTORMS MAY CONTAIN LOCALIZED DAMAGING WINDS...AND LARGE HAIL ONE INCH IN DIAMETER OR LARGER. THEY ARE ALSO LIKELY TO HAVE TORRENTIAL RAINFALL WHICH COULD CAUSE RAPID RISES ON STREAMS AND PONDING ON ROADS AND PARKING AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN NEW YORK... ALBANY...FULTON...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER... SARATOGA...SCHENECTADY...WARREN AND WASHINGTON. IN VERMONT... BENNINGTON...WINDHAM.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:37 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 53 min |
| May 26, 11:08 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 67 min |
| May 26, 11:14 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 61 min |
| May 26, 11:25 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 65 min |
| May 26, 11:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 62 min |
| May 26, 11:36 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 39 min |
| May 26, 9:57 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 63 min |
| May 26, 11:01 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 29 min |
Nearby
Severe Thunderstorm Warnings in New York, 2010Severe Thunderstorm Warnings in Vermont, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.